MAUDE Adverse Event Report: CARDINAL HEALTH FORT MILL C SECTION PACK (CSGRJ)602; GENERAL SURGERY TRAY (KIT)

CARDINAL HEALTH FORT MILL C SECTION PACK (CSGRJ)602; GENERAL SURGERY TRAY (KIT)
Model Number SMA7CCSGRK
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) was reviewed for the reported lot number.  no quality issues were reported.The sample for this report was not returned for evaluation, therefore the root cause could not be determined for this event.No action will be taken at this time.
 
Event or Problem Description
Based on the information reported by the customer, a patient had an allergic reaction to the adhesive clear window on the drape.Ѕr the information received the patient is allergic to tegaderm.The patient was prescribed benadryl, zinc oxide cream and triamcinolone 0.1%.Patient was discharged to home post-op day three.

Brand Name
C SECTION PACK (CSGRJ)602
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
CARDINAL HEALTH FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key5959794
Report Number1423537-2016-00047
Device Sequence Number16318213
Product Code LRO
UDI-Device Identifier10887488533629
UDI-Public10887488533629
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberSMA7CCSGRK
Device Catalogue NumberSMA7CCSGRK
Device Lot Number392358
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/25/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2016
Initial Report FDA Received Date09/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient Weight59